MAUDE Adverse Event Report: BAYLIS MEDICALE CIE INC VERSACROSS CONNECT LAAC ACCESS SOLUTION; CATHETER, SEPTOSTOMY

BAYLIS MEDICALE CIE INC VERSACROSS CONNECT LAAC ACCESS SOLUTION; CATHETER, SEPTOSTOMY
Model Number VXAK0003
Medical Device Problem Code Difficult to Advance (2920)
Health Effect - Clinical Codes Low Blood Pressure/ Hypotension (1914); Cardiac Tamponade (2226); Cardiac Perforation (2513); Pericardial Effusion (3271)
Date of Event 11/04/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.Detailed product information was not provided to bsc.We completed a good faith effort to obtain the information, but it was not available.Because the product is unknown, we are unable to provide the unique identifier (udi) and other specific product information.
 
Event or Problem Description
It was reported that a cardiac perforation and pericardial effusion (pe) occurred.During a watchman left atrial appendage closure (laac) procedure, a versacross connect for laac was selected for use.A mild effusion on the right side of the heart was noted during pre-imaging.The physician experienced difficulty accessing superior vena cava (svc) with a non-boston scientific (wholly) wire and subsequently the versacross connect rf wire.At multiple points the wire was exposed outside of the dilator, but without the full curl of the pigtail.Prior to transseptal, a larger effusion noted in most angles of the heart and change in heart motion was noted by the clinical specialist prompting further investigation by the physician and echocardiologist.It was agreed that the effusion had grown, but the implanting physician wanted to continue the procedure as long as the patient remained stable.Pressure dropped slightly, but was stable with medication.The watchman procedure was completed and the effusion remained stable throughout.After release of the device, the effusion was watched for ten to fifteen minutes and the patient was sent to the intensive care unit for further monitoring.In the physician opinion, it is believed the wire (either the wholly or versacross) could have created a small perforation in the right atrium prior to transseptal.The patient was doing well and no additional interventions were needed.Act was 339 after tsp.The patient has been discharged.The device is not expected to be returned for analysis (disposed).
 
Additional Manufacturer Narrative
Correction to the initial mdr in block(s) patient codes (f10 and h6), in sections f - user facility / importer report information and h - device manufacturers only.It was indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.Detailed product information was not provided to bsc.We completed a good faith effort to obtain the information, but it was not available.Because the product is unknown, we are unable to provide the unique identifier (udi) and other specific product information.
 
Event or Problem Description

Brand Name
VERSACROSS CONNECT LAAC ACCESS SOLUTION
Common Device Name
CATHETER, SEPTOSTOMY
Manufacturer (Section D)
BAYLIS MEDICALE CIE INC
5959 trans-canada highway
montreal H4T 1 A1
CA  H4T 1A1
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
6514400979
MDR Report Key23638027
Report Number2124215-2025-86050
Device Sequence Number15767753
Product Code DXF
UDI-Device Identifier00685447018346
UDI-Public(01)00685447018346
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K150709
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberVXAK0003
Device Catalogue NumberVXAK0003
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/04/2025
Supplement Date Received by Manufacturer12/15/2025
Initial Report FDA Received Date11/24/2025
Supplement Report FDA Received Date01/02/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age81 YR
Patient SexFemale